# SDR DALA1031699853

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK FOUND MAIN CABIN STA 712 LBL 56 FLOORBEAM WEB MISSED DRILLED & PILOT HOLES NOT USED FOUND AFTER REMOVAL OF FRAME REMOVED DAMAGED FLOORBEAM WEB AT STA 712 L/H SIDE LBL 56.  FABRICATED NEW FLOORBEAM WEB 7075-T6 .063 IAW DC-9 DWG#19923411. TREATED, PRIMED & INSTALLED NEW FLOORBEAM WEB IAW DC-9 SRM 51-10-3, SRM 51-30-2 & SRM 51-30-5.
